Localising subcategories for cochains on the classifying space of a finite group

Benson D, Iyengar SB, Krause H (2011)
Comptes Rendus Mathematiques 349(17-18): 953-956.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Iyengar, Srikanth B.; Krause, HenningUniBi
Abstract / Bemerkung
The localising subcategories of the derived category of the cochains on theclassifying space of a finite group are classified. They are in one to onecorrespondence with the subsets of the set of homogeneous prime ideals of thecohomology ring $H^*(G,k)$.
Erscheinungsjahr
2011
Zeitschriftentitel
Comptes Rendus Mathematiques
Band
349
Ausgabe
17-18
Seite(n)
953-956
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/2299989

Zitieren

Benson D, Iyengar SB, Krause H. Localising subcategories for cochains on the classifying space of a finite group. Comptes Rendus Mathematiques. 2011;349(17-18):953-956.
Benson, D., Iyengar, S. B., & Krause, H. (2011). Localising subcategories for cochains on the classifying space of a finite group. Comptes Rendus Mathematiques, 349(17-18), 953-956. https://doi.org/10.1016/j.crma.2011.08.019
Benson, D., Iyengar, S. B., and Krause, H. (2011). Localising subcategories for cochains on the classifying space of a finite group. Comptes Rendus Mathematiques 349, 953-956.
Benson, D., Iyengar, S.B., & Krause, H., 2011. Localising subcategories for cochains on the classifying space of a finite group. Comptes Rendus Mathematiques, 349(17-18), p 953-956.
D. Benson, S.B. Iyengar, and H. Krause, “Localising subcategories for cochains on the classifying space of a finite group”, Comptes Rendus Mathematiques, vol. 349, 2011, pp. 953-956.
Benson, D., Iyengar, S.B., Krause, H.: Localising subcategories for cochains on the classifying space of a finite group. Comptes Rendus Mathematiques. 349, 953-956 (2011).
Benson, Dave, Iyengar, Srikanth B., and Krause, Henning. “Localising subcategories for cochains on the classifying space of a finite group”. Comptes Rendus Mathematiques 349.17-18 (2011): 953-956.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1107.4765

Suchen in

Google Scholar